MAUDE Adverse Event Report: COOPERSURGICAL, INC. DONUT PESS 3-3/4 IN #7

COOPERSURGICAL, INC. DONUT PESS 3-3/4 IN #7
Model Number MXPDO07
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currenlty investigating the reported conditon.
 
Event or Problem Description
Ref e-complaint (b)(4) report forwarded by customer service trumbull the customer has issued a customer dissatisfaction complaint some time ago saying the pessaries are too stiff.Additional complaint in ref.To e-complaint (b)(4) donut pess 3-3 4 in no 7 mxpdo07 e-complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation: no sample returned review dhr inspect stock product.Analysis and findings: distribution history the complaint product was manufactured at csi in february 2020 under work order (b)(4).Manufacturing record review: (b)(4) was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record : service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history shows no complaints for this issue.Product receipt.The complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Correction and/or corrective action: capa 735 has been opened to determine if customer observations with regard to pessary durometer warrant further product enhancements.Was the complaint confirmed? no.
 
Event or Problem Description
The pessary is too stiff.Donut pess 3 3-4 in 7 mxpdo07 (b)(4).

Brand Name
DONUT PESS 3-3/4 IN #7
Common Device Name
DONUT PESS 3-3/4 IN #7
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10886062
Report Number1216677-2020-00272
Device Sequence Number2884966
Product Code HHW
UDI-Device Identifier00888937004991
UDI-Public888937004991
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K904774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMXPDO07
Device Catalogue NumberMXPDO07
Device Lot Number267913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown